Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Continuous fever, sore throat, inflamed tonsils, yellow bumps, drained pus, taken levofloxacin, got fever again. What should be done?

I started saturday 15/08/12 with fever of 38°C at night the next day I woke up with a sore throat an still feverish (37.5-38-5°C) all day, i started taking amoxicillin/clavulanate 875 mg but still the fever wouldn t go and on monday it reached 39°C; my tonsills looked inflamed and i saw kind of yellow bumps on them, that was monday 14/08/12. On tuesday i went with a specialist and he said he had to drain all the pus and he did, it was very painfull; then he changed the antibiotic to levofloxacin , I ve only taken it once. today I woke up with fever again (38.5°C) and a very sore throat with yellowish exudate. Should i wait? Is it going to get better the next days? Should i be hospitalized and be treated with antibiotics IV? i feel terrible
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  1715
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
hello. i would recommend that you get admitted in hospital and it is appropriate that you start on iv antibiotics. do'nt worry , you will do well. thanks
Answered: Fri, 27 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor